Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Black, white spiral shaped spots on skin, no relief with medications. Cure? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1003 Questions
Doctor:Good Evening
User:good evening sir,,
Doctor:How can I help you?
User:i do have some skin related issues,, want to discuss
Doctor:Sure, please proceed.
User:have some white and black spiral shaped spots on skin,,
User:white spots were pitiyriasis varsicolor as doctor said,, but other docotors are not sure about it..
User:3 doctors haveing different opnions about both black and wh ite..
User:taken ketoconzole 200mg for more than 1 yrs, no any effort
Doctor:I understand your concern.
User:what is ur opnion>>
Doctor:Do you have sensation on the spots?
User:i mean no itcing
Doctor:I mean, if you touch on it, do you feel the touch?
Doctor:Does it spread to other areas?
User:yes,, on my left arm, on chest,,
User:on forearm
User:black spots are like whirled shaped on chest and back and abdomen
Doctor:It would be easier to comment on it, if you could send me an image of the same.
User:not possible now.. but may needs to take a snap in home
Doctor:Let me explain.
Doctor:When there is a skin lesion, it is important to see it along with the history.
Doctor:Otherwise it is difficult to say anything about the same.
Doctor:You can also take a picture of the lesion and post a query on our platform.
Doctor:The question needs to be posted for dermatologists.
Doctor:So that, you can get an exact opinion from the dermatologist.
Doctor:Are you following me?
User:is pityriasis varsilor tranforms to anybody ,, skin to skin touch??
User:it is for last 10 yrs
User:anyway, thanks wiil back to you,, tomarrow..
User:thanks sir
Doctor:The problem with pityriasis versicolor is that, it goes down with regular use of medicines. bt again it reappears when
Doctor:the immunity comes down.
User:okey. then no permanant solution to this??
Doctor:medications are required for a long time.
User:i took for 2 yrs
Doctor:At the same time, you may require certain nutritional support.
Doctor:Nutritional support based on your body functions.
User:total process seems to be difficult to maintain
User:doctors says tha it not pityriasis..
Doctor:Yes, I understand.
User:another one says its pityriasis
Doctor:Did you consult a dermatologist?
User:3 doctors. specialist
User:they hav different views
User:nobdoy culd dignoise what are these black spots..
User:all are MD
User:is the stress is responsible for any skin issues??
Doctor:Anyway, you should try posting the pictures of your condition, along with a roper history to our doctors here on the platform.
Doctor:Stress can cause an increase in skin related issues.
Doctor:Stress is known to be a factor in many skin diseases.
User:i am quite worried as i will get married in 29th of this month..
User:i have nt informed this to my wife about skin conditions.
Doctor:Don't worry. I do not think it as a serious issue.
Doctor:There would be treatment for it once it can be diagnosed.
User:but i am facing frm last 12 yrs.. almost
User:last doctor i saw told me that dont go for any treatment..
Doctor:I can feel the difficult thoughts you are facing with.
User:it will go or remain.. accept it
Doctor:But let us take one more chance.
Doctor:You should be consulting another dermatologist at the earliest.
User:3 dermatalosts in mumbai,,
User:now i will see anybody ,,
User:any other doctor..
User:anyway, thanks for ur concern and help..
User:take care, bye,,
Doctor:Thanks for consulting me. Have a nice day.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor